Atropine-induced non-sustained polymorphic ventricular tachycardia: A rare case
Mesut Aydin 1 * , Abdulkadir Yıldız, Nihat Polat, Halit Acet, Yahya İslamoğlu
More Detail
1 Dicle University School of Medicine, Heart Hospital, Diyarbakır, Turkey
* Corresponding Author

Abstract

A 40 years old male with history of unexplained recurrent presyncope and palpitation episodes referred to cardiology department. Patient had no past medical history. Subsequently, electrophysiology study was performed to detect any underlying atrioventricular nodal disease or inducible tachyarrhythmias. During this period, 1.0 mg of atropine was injected intravenously to performed stimulation and patient suddenly developed polymorphic ventricular tachycardia that could not be terminated with overdrive pacing. Ventricular tachycardia was terminated spontaneously, two minutes later.

License

This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Article Type: Case Report

https://doi.org/10.5799/ahinjs.01.2014.03.0437

J Clin Exp Invest, 2014 - Volume 5 Issue 3, pp. 449-451

Publication date: 09 Sep 2014

Article Views: 1415

Article Downloads: 480

Open Access References How to cite this article